A mixed problem for the generalized Euler–Poisson–Darboux equation in an exceptional case
Matematičeskie zametki, Tome 40 (1986) no. 1, pp. 87-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_1_a8,
author = {Ho K'ang Cher},
title = {A mixed problem for the generalized {Euler{\textendash}Poisson{\textendash}Darboux} equation in an exceptional case},
journal = {Matemati\v{c}eskie zametki},
pages = {87--92},
year = {1986},
volume = {40},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_1_a8/}
}
Ho K'ang Cher. A mixed problem for the generalized Euler–Poisson–Darboux equation in an exceptional case. Matematičeskie zametki, Tome 40 (1986) no. 1, pp. 87-92. http://geodesic.mathdoc.fr/item/MZM_1986_40_1_a8/